# SDR UIEA2020102402294

- Difficulty date: December 5, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 91,312 hours, 26,458 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T21021455
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BILGE AREA, POSSIBLE CORROSION ON SHEAR TIE, AFT SIDE OF STA 742 WEB BETWEEN STR 33R-34R.  REMOVED CORROSION FROM SHEAR TIE STA 742 STR 33R-34R AND FOUND OUT OF LIMITS, IAW B767 SRM 51-10-02.  REMOVED AND REPLACED SHEAR TIE, IAW BOEING DWG 140T2102 REV D FR.
